• NATCON-2018

    A CREATIVE CONFERENCE

    INSPIRE. CREATE. REPEAT.

    September 28th – 29th 2018

    The Westin, Pune

    RESERVE MY SEAT

    RESERVE MY SEAT BY EMAIL

  • EVENT WILL START IN
    • 00

      days

    • 00

      hours

    • 00

      minutes

    • 00

      seconds

  • Managing The Future Work And Workplace

    The annual national conference ( NATCON ) of NIPM is the greatest learning event in the country attended by eminent business and HR leaders from INDIA and other ASIAN countries.

ABOUT NATCON-2018

“National Conference of 2017 had detailed discussion on HR POSITIONING IN CURRENT DISRUPTIVE BUSINESS ENVIRONMENT. The discussions were inclusive of all current Disruptive practices those industries are facing. During NATCON-2018 we would like to focus further challenges on how to manage future work & realign workplace. Furthermore, advancement in technology has also started impacting all sectors. Business Stakeholders have started experiencing its impact during last few years. Work places & jobs have started eroding putting its implication on society. Technology & down turn in economy are not the only factors to be blamed, however from holistic view, we need to be more pragmatic & open towards developing our culture, mix of skills, multi -disciplinary problems, Leadership, role of Academia, etc. We need to understand global pressure but cannot forget Indian context. The theme & Sub-themes of this National Conference aims to study & possibly arrive at some Solution on all these challenges & will be inclusive of all such points which will touch with future of Work & Workplace.”

Add to My Calendar 2018-09-28 10:00:00 2018-09-29 18:00:00 pune/India Natcon-2018 Conference During NATCON-2018 we would like to focus further challenges on how to manage future work & realign workplace. The Westin, Pune

THE SCHEDULE

Inaugural Session

by Dr. Prakash Jawadekar

10:00 AM

Session 1

THE FUTURE OF WORK – PROS & CONS

11:00 PM

Platinum Sponsor 1

10 minutes presentation

12:10 PM

Session 2

A WAY TOWARDS DEVELOPING PERFORMANCE CULTURE

12:20 PM

Gold Sponsor 1

02:20 PM

Session 3

ROLE OF TECHNOLOGY IN ARRIVING TO SUSTAINABLE BUSINESS

02:30 PM

Tea Break

03:30 PM

Gold Sponsor 2

10 minutes presentation

03:40 PM

Lunch

01:20 PM

Session 4

IS ACADEMIA COMPETENT ENOUGH TO SUPPORT CORPORATE

03:50 PM

Dinner & Cultural Program

05:00 PM

Session 5

WINNING WAYS TO BUILD & NURTURE THE FUTURE LEADERS

09:30 AM

Silver Sponsor 1

10 minutes presentation

10:30 AM

Session 6

ROLE OF JUDICIARY/ GOVERNMENT & UNIONS IN BUILDING & SUSTAINING PERFORMANCE

10:40 AM

Tea break

11:40 PM

Silver Sponsor 2

10 minutes presentation

11:50 AM

Session 7

IS APPROACH OF OTHER COUNTRIES DIFFERENT IN BUILDING PERFORMANCE CULTURE

12:00 PM

Lunch break

01:00 PM

Silver Sponsor 3

10 minutes presentation

02:00 PM

Academic Partner 1

10 min presentation

02:10 PM

Session 8

CEO AS CHRO

02:20 PM

Tea Break

03:20 PM

Academic partner 2

10  minutes presentation

03:30 PM

Academic Partner 3

10 minutes presentation

03:40 PM

Valedictory Session

03:50 PM

WHAT TO EXPECT

National & International speakers

This year we endeavor to make it an international conference featuring 25 National as well as International speakers from Asian and other countries.

Professional Networking

It is a great opportunity for HR professionals and students pursuing career in HR and business management. You will get practical knowledge from experienced and industrial professionals.

Location

The conference is scheduled to take place on 28th and 29th of September, 2018 in Westin hotel, Pune. Pune is well-knit of roadways, railways and airways and connects with the rest of India and major destinations around the globe.

Power pack Learning

The conference will not only impart knowledge but also give a chance to speak and interact with speakers and delegates. This will help in gaining knowledge and to clarify doubts.

Where to stay

Finding a good hotel can be tricky. So here are some of our favorite hotels nearby event location

PRICING

Choose your favorite pass for the event.

DELEGATE PASS
₹ 8500 + GST ( 18% )
( 10030 INR )
  • Early bird discounted Amount
  • (Incl GST ) Upto 15th August 2018
  • ₹ 9027

Choose Pass

NIPM MEMBER PASS
₹ 8000 + GST ( 18% )
( 9440 INR )
  • Early bird discounted Amount
  • (Incl GST ) Upto 15th August 2018
  • ₹ 8496

Choose Pass

STUDENT & RETIRED PROFESSIONALS PASS
₹ 7000 + GST ( 18% )
( 8260 INR )
  • Early bird discounted Amount
  • (Incl GST ) Upto 15th August 2018
  • ₹ 7434

Choose Pass

ACADEMICS MEMBER PASS
₹ 7500 + GST ( 18% )
( 8850 INR )
  • Early bird discounted Amount
  • (Incl GST ) Upto 15th August 2018
  • ₹ 7965

Choose Pass

Early Bird discounts  at 10% if booked before 15th August. Bulk Booking for 5 or more delegates 10%. Both discounts can not be clubbed together.

Bank Account Information  for Direct NEFT / Cheque Payments :

BANK OF INDIA

Account Name : NATCON2018

Account Number : 051420110001087

IFSC Code : BKID0000514

GST No: 27AAABNI653

OUR SPONSORS

Event is supported by easily recognisable companies and products which we use everyday.

location-icon

ADDRESS

303, Mantri Terrace,

Tube Park,

Shivajinagar,

Near Sancheti Hospital, Pune

email-icon

CONTACT

natconpune2018@gmail.com

sunil.neve@nipmpune.com

020-25510446

+91-7887883837 ( Sunil Neve )

+91- 7350014533 ( Prashant Kulkarni )

+91- 7350014536 ( Yogesh Ranjane )

+91- 7350014528 ( Amruta Tendulkar )

+33 230 58 5420

SEND US A MESSAGE

If you have any questions about the event, please contact us directly. We will respond for sure.

LETS GATHER TOGETHER

JOIN THE CONFERENCE

back to top